To relieve fever, congestion, body pains, cough the 4 main symptoms of flu
Lower Age Limit: Advisory 6 YearsStorage Information
Do not store above 25?C.
Store in the original package. Keep container in the outer carton.
Keep out of the reach and sight of children.
AmbientPreperation and Usage
DOSE: For oral use only.
Take up to 4 times a day if necessary. Leave at least 4 hours between doses. Adults & children over 12 years: Two tablets.
Children 6-12 years: One tablet.
Not recommended for children under 6 years.
Do not use more than 4 doses in 24 hours. As with any other medicine, care should be taken in administration during pregnancy.
If you are regularly taking prescribed medication consult your doctor or pharmacist before taking Benylin FOUR FLU Tablets.
Do not give to a child under 12 years of age for more than 5 days without consulting your doctor. Do not use to sedate a child.
If symptoms persist consult your doctor or pharmacist.
Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Do not exceed the stated dose. May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.
Net Content: 24 x TabletsIngredients
24 Tablets each containing: Diphenhydramine Hydrochloride 12.5 mg, Paracetamol 500 mg, Pseudophedrine Hydrochloride 22.5 mg, Also contains: Colouring (E110), Please read the enclosed leaflet carefully before use
Please Note: Whilst we make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.